Ask The Doctor > Questions & Answers > Starting wellbutrin

Starting wellbutrin

Patient: Is it ok to take klonopin to reduce the side effects of starting wellbutrin

 

 

Doctor: Thank you for your question. We do not know what side effects you are experiencing from starting wellbutrin (Buproprion ) and as a result we cannot comment on what you may need to do to help you with these side effects. Side effects of prescription medication could be transient or be a sign of an adverse drug reaction requiring medical attention. We recommend that you consult the doctor who prescribed you this medication to determine what you will need to do in order to over come the side effects of starting Buproprion.Thank you for choosing askthedoctor.com

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment